This article is cited in 1 scientific paper (total in 1 paper)
Theorems of Helly–Gallai's type
V. L. Dol'nikov, S. A. Igonin
P. G. Demidov Yaroslavl State University
In this paper different generalizations of Helly's theorem for families of sets defined by systems of equations are presented. We investigate the existence problem of a $k$-element set, which has non-empty intersection with any member of such family. Applications to combinatorics and combinatorial geometry are given.
PDF file (809 kB)
V. L. Dol'nikov, S. A. Igonin, “Theorems of Helly–Gallai's type”, Fundam. Prikl. Mat., 5:4 (1999), 1209–1226
Citation in format AMSBIB
\by V.~L.~Dol'nikov, S.~A.~Igonin
\paper Theorems of Helly--Gallai's type
\jour Fundam. Prikl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Chelnokov G.R., Dol'nikov V.L., “On Transversals of Quasialgebraic Families of Sets”, J. Comb. Theory Ser. A, 125 (2014), 194–213
|Number of views:|